Representation and duality of multiplication operators on archimedean Riesz spaces
Compositio Mathematica, Tome 35 (1977) no. 3, pp. 225-238
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__35_3_225_0,
author = {Wickstead, A. W.},
title = {Representation and duality of multiplication operators on archimedean {Riesz} spaces},
journal = {Compositio Mathematica},
pages = {225--238},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {35},
number = {3},
mrnumber = {454728},
zbl = {0381.47021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__35_3_225_0/}
}
TY - JOUR AU - Wickstead, A. W. TI - Representation and duality of multiplication operators on archimedean Riesz spaces JO - Compositio Mathematica PY - 1977 SP - 225 EP - 238 VL - 35 IS - 3 PB - Noordhoff International Publishing UR - http://geodesic.mathdoc.fr/item/CM_1977__35_3_225_0/ LA - en ID - CM_1977__35_3_225_0 ER -
%0 Journal Article %A Wickstead, A. W. %T Representation and duality of multiplication operators on archimedean Riesz spaces %J Compositio Mathematica %D 1977 %P 225-238 %V 35 %N 3 %I Noordhoff International Publishing %U http://geodesic.mathdoc.fr/item/CM_1977__35_3_225_0/ %G en %F CM_1977__35_3_225_0
Wickstead, A. W. Representation and duality of multiplication operators on archimedean Riesz spaces. Compositio Mathematica, Tome 35 (1977) no. 3, pp. 225-238. http://geodesic.mathdoc.fr/item/CM_1977__35_3_225_0/